# SDR ASMF200701002

- Difficulty date: January 8, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 61,649 hours, 30,001 cycles
- Engine: Pwa JT8D219
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: P1041
- Condition: Intermittent
- Location: Stab Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE ALT LONG TRIM STABILIZER WAS OUT OF SERVICE. CIRCUIT BREAKER WAS RESEATED BUT FAILURE CONTINUED. AIRCRAFT WAS SENT TO THE HANGAR AND DURING WIRING CHECK WAS DETECTED THE CONNECTOR P10-41 PIN A WITH INTERMITTENT CONTACT. PIN A WAS REPLACED IAW WDM 27-42-01 AND THE STABILIZER WAS ADJUSTED AND TESTED IAW MM 27-40-09 AND MM 22-01-01, RESPECTIVELY, ALL CORRECT.
